Multiple augmentation for interval-censored data with measurement error
Article first published online: 26 NOV 2007
Copyright © 2007 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 27, Issue 16, pages 3178–3190, 20 July 2008
How to Cite
Song, X. and Ma, S. (2008), Multiple augmentation for interval-censored data with measurement error. Statist. Med., 27: 3178–3190. doi: 10.1002/sim.3156
- Issue published online: 17 JUN 2008
- Article first published online: 26 NOV 2007
- Manuscript Accepted: 19 OCT 2007
- Manuscript Received: 11 APR 2007
- University of Georgia. Grant Number: UJ028
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!